# SDR SWAA2024031350674

- Difficulty date: February 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 303 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AND S-17L AT FWD GALLEY AREA 2024-121443<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A21147758 DUE DATE: 21/NOV/24;[02] REPLACED INNER CHORD AND FASTENERS LOCATED BS 294 TO BS 360 AND S-17L AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02; SRM B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A8110; SHEET 9; REV A. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED INNER CHORD AND FASTENERS LOCATED BS 294 TO BS 360 AND S-17L AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02; SRM B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A8110; SHEET 9; REV A. SEE INDIVIDUAL SIGN OFF BELOW
